# SDR DL76L040861

- Difficulty date: September 10, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 58,231 hours, 9,033 cycles
- Engine: Pwa PW4060
- Engine time: 55,695 hours, 8,695 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: PW40603
- Part serial: 724178
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 55,695 hours, 8,695 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED BORO OP 5067 COMBUSTION CHAMBER LINER CRACKED.  REPLACED ENGINE.
